# SDR AALA202504295985

- Difficulty date: April 26, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N321RL
- Make and model: Boeing 737-8
- Aircraft serial: 44452
- Aircraft time: 15,104 hours, 5,611 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Keypad
- Part number: 285T08555
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT ELECTRONIC DOOR LOCKING AND UNLOCKING SYSTEM IS INOPERATIVE. WITH THE COCKPIT DOOR CLOSED, THE DOOR CANNOT BE OPENED FROM THE OUTSIDE USING THE DOOR CODE. **SUPPLEMENTAL REPORT FOR (AALA202504285985): REMOVE AND REPLACED CHIME MODULE. OPERTIONAL TEST GOOD, DOOR OPENS FROM THE OUSIDE USING THE DOOR CODE ON DOOR KEYPAD. PER AMM 52-51-06**(CLOSED).
